Non-archimedean umbral calculus
Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 1, pp. 55-73.
@article{AMBP_1998__5_1_55_0,
     author = {Verdoodt, Ann},
     title = {Non-archimedean umbral calculus},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {55--73},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {1},
     year = {1998},
     zbl = {0907.46066},
     mrnumber = {1630106},
     language = {en},
     url = {www.numdam.org/item/AMBP_1998__5_1_55_0/}
}
Verdoodt, Ann. Non-archimedean umbral calculus. Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 1, pp. 55-73. http://www.numdam.org/item/AMBP_1998__5_1_55_0/

[1] B. Diarra, "Base de Mahler et autres", Séminaire d'Analyse, 1994-95 (Aubière), exposé no. 16, 18pp., Sémin. Anal. Univ. Blaise Pascal (Clermont II), 10, Université Blaise Pascal (Clermont II), Clermont-Ferrand, 1997. | MR 1461327 | Zbl 0999.12014

[2] K. Mahler, "An Interpolation Series for Continuous Functions of a p-adic Variable", Journal für reine und angewandte Mathematik, vol. 199, 1958, p. 23 - 34. | MR 95821 | Zbl 0080.03504

[3] S. Roman, "The Umbral Calculus", Academic Press, New York, 1984. | MR 741185 | Zbl 0536.33001

[4] G.C. Rota, "Finite Operator Calculus", Academic Press, New York, 1975. | MR 379213

[5] W.H. Schikhof, "Ultrametric Calculus : An Introduction to p-adic Analysis", Cambridge University Press, 1984. | MR 791759 | Zbl 0553.26006

[6] L. Van Hamme, "Continuous Operators which commute with Translations, on the Space of Continuous Functions on Zp", in "p-adic Functional Analysis", BayodMartinez-Maurica[OK]De Grande - De Kimpe, p. 75-88, Marcel Dekker, 1992. | MR 1152570 | Zbl 0773.47039

[7] A. Verdoodt, "Normal Bases for Non-Archimedean Spaces of Continuous Functions", Publicacions Matemàtiques, vol. 37, 1993, p. 403-427. | MR 1249241 | Zbl 0804.46088

[8] A. Verdoodt, "The Use of Operators for the Construction of Normal Bases for the Space of Continuous Functions on Vq", Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 1, 1994, p. 685-699. | MR 1315364 | Zbl 0814.46070

[9] A. Verdoodt, "Bases and Operators for the Space of Continuous Functions defined on a Subset of Zp", thesis.